# SDR CA990210010

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1294300411
- Condition: Damaged
- Location: Cabin
- Part time: 7,496 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH FRONT CABIN WINDOWS FOUND OUT OF LIMITS FOR 'OUT OF CONTOUR' TEST.  PRESSURIZED FLIGHT ALLOWED IF WINDOWS ARE REVERSED 180 DEGREES, UNTIL THEY ARE REPLACED AND PASS OUT OF CONTOUR TEST.
